# SDR MZZA2009030300015

- Difficulty date: March 3, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N14235
- Make and model: Boeing 737824
- Aircraft serial: 28947
- Aircraft time: 31,856 hours, 11,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A571042
- Condition: Corroded
- Location: Bs 880-890
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON RT FLOOR SUPPORT BRACKET ABOUT RBL35 BS 880 TO BS 890.  ''Z'' SUPPORT REMOVED AND REPLACED IAW B737-800 SRM 51-10-02 AND HOLES PICKED UP AS PER SRM 51-40-05 REV 34.
